# SDR DL72E951123

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Aft Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND AFT BAG BIN FRAME BROKEN AT STA 970 ABOVE STRINGER 23 L, REPAIRED BY CUTTING OUT DAMAGE DYE CHECKED PER 900-6-3 NR 1, NO CRACK FOUND.  FABRICATED DOUBLER AND FILLER INSTALLED REPAIR PER SRM 53-10-4.
